# SDR REXA2022060801076

- Difficulty date: May 29, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 36,348 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 601R966625
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION OF THE FS 409.0 +128 FRAME AND CAP AFT ANGLES AT STR21 LEFT AND RIGHT, A CRACK WAS FOUND AT THE BOTTOM  OF THE RBL27 VERTICAL POST ON THE IB SIDE. THE CRACK ORIGINATES FROM THE BOTTOM OF THE POST UNDERNEATH THE BOTTOM MOST RIVET AND MOVES UPWARD THROUGH THE FIRST RIVET CONTINUING TOWARDS AND/OR THROUGH THE SECOND RIVET.	CRACK REPAIRED IAW REO 601R-53-41-0056 REV. F
